MathSciNet Relay Station
MathSciNet bibliographic data
MR1186719 65H99
Adomian, G.; Rach, R. Noise terms in decomposition solution series. Comput. Math. Appl. 24 (1992), no. 11, 61–64.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement